Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The $C$–polynomial of a knot

Stavros Garoufalidis and Xinyu Sun

Algebraic & Geometric Topology 6 (2006) 1623–1653
Bibliography
1 D Bar-Natan, KnotAtlas
2 D Bar-Natan, S Garoufalidis, On the Melvin–Morton–Rozansky conjecture, Invent. Math. 125 (1996) 103 MR1389962
3 D W Boyd, Mahler's measure and special values of $L$–functions, Experiment. Math. 7 (1998) 37 MR1618282
4 D Cooper, M Culler, H Gillet, D D Long, P B Shalen, Plane curves associated to character varieties of 3–manifolds, Invent. Math. 118 (1994) 47 MR1288467
5 M Culler, A table of $A$–polynomials
6 S Garoufalidis, On the characteristic and deformation varieties of a knot, from: "Proceedings of the Casson Fest", Geom. Topol. Monogr. 7 (2004) 291 MR2172488
7 S Garoufalidis, T T Q Lê, Asymptotics of the colored Jones function of a knot arXiv:math.GT/0508100
8 S Garoufalidis, T T Q Lê, The colored Jones function is $q$–holonomic, Geom. Topol. 9 (2005) 1253 MR2174266
9 S Garoufalidis, X Sun, The non-commutative $A$–polynomial of twist knots
10 K Habiro, On the quantum $\mathrm sl_2$ invariants of knots and integral homology spheres, from: "Invariants of knots and 3–manifolds (Kyoto, 2001)", Geom. Topol. Monogr. 4 (2002) 55 MR2002603
11 J Hoste, P D Shanahan, Trace fields of twist knots, J. Knot Theory Ramifications 10 (2001) 625 MR1831680
12 J Hoste, P D Shanahan, A formula for the A-polynomial of twist knots, J. Knot Theory Ramifications 13 (2004) 193 MR2047468
13 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. $(2)$ 126 (1987) 335 MR908150
14 F Kirwan, Complex algebraic curves, London Mathematical Society Student Texts 23, Cambridge University Press (1992) MR1159092
15 T H Koornwinder, On Zeilberger's algorithm and its $q$–analogue, J. Comput. Appl. Math. 48 (1993) 91 MR1246853
16 T T Q Lê, The Colored Jones Polynomial and the $A$–Polynomial of Two-Bridge Knots, Advances in Math. in press
17 G Masbaum, Skein-theoretical derivation of some formulas of Habiro, Algebr. Geom. Topol. 3 (2003) 537 MR1997328
18 P Paule, A Riese, The Paule/Schorn Implementation of Gosper's and Zeilberger's Algorithms, Mathematica software
19 P Paule, A Riese, qZeil, Mathematica software
20 P Paule, A Riese, A Mathematica $q$–analogue of Zeilberger's algorithm based on an algebraically motivated approach to $q$–hypergeometric telescoping, from: "Special functions, $q$–series and related topics (Toronto, ON, 1995)", Fields Inst. Commun. 14, Amer. Math. Soc. (1997) 179 MR1448687
21 M Petkovšek, H S Wilf, D Zeilberger, $A=B$, A K Peters Ltd. (1996) MR1379802
22 D Rolfsen, Knots and links, Publish or Perish (1976) MR0515288
23 V G Turaev, The Yang–Baxter equation and invariants of links, Invent. Math. 92 (1988) 527 MR939474
24 H S Wilf, D Zeilberger, An algorithmic proof theory for hypergeometric (ordinary and “$q$”) multisum/integral identities, Invent. Math. 108 (1992) 575 MR1163239
25 D Zeilberger, Maple software
26 X Zhang, The $C$–polynomial of a knot, Topology Appl. 139 (2004) 185 MR2051104